BibTeX record journals/moc/SloanW97

download as .bib file

@article{DBLP:journals/moc/SloanW97,
  author    = {Ian H. Sloan and
               Henryk Wozniakowski},
  title     = {An intractability result for multiple integration},
  journal   = {Math. Comput.},
  volume    = {66},
  number    = {219},
  pages     = {1119--1124},
  year      = {1997},
  url       = {https://doi.org/10.1090/S0025-5718-97-00834-X},
  doi       = {10.1090/S0025-5718-97-00834-X},
  timestamp = {Wed, 14 Jun 2017 20:37:01 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/SloanW97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics